advertisement
Question
Posted by: Really worried | 2007/11/27

Serlife???

Dear Doc

Hope you could help me out.. I went to my general GP yesterday, as I believe I'm starting to head towards Post Natal, she gave me Serlife (50mg) to be taken for at least 3months, but I'm really quite scared of any side effects or any other funny symptoms/feelings.. please could you give me more information on this...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Serlife is a generic version of the drug Sertraline, and SSRI antidepressant ( a later relative of Prozac ), and should be useful in treating depression. As a generic, it will be significantly cheaper than the original version, but chemically identical. If you want to look it up by googling, try Sertraline, the chemical name of the basic effective ingredient. Remember that all reported side-effects tend to get listed, although they are not compulsory, and that with any drug the main side-effects are commonest and worst in the first week or so as your body gets used to the presence of the drug. If you are depressed, and sliding into a PND, surely effective treatment of the depression needs to be a priority ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement